# SDR IPXA2020050855057

- Difficulty date: April 24, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 114,490 hours, 19,085 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U587743
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3DAMAGE ON M/D CARGO FLOOR PANEL AT STA 2000 NEAR RBL 98.58, PANEL NO.272NF.FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NO.B747-5320-42648-A
